# SDR 2003FA0000054

- Difficulty date: January 13, 2003
- Submitted: January 13, 2003
- Operation: General aviation
- Aircraft: N888CH
- Make and model: Cessna 182Q
- Aircraft serial: 18266884
- Engine: Cont O470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126153
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK IN AFT FUSELAGE BULKHEAD AT STATION 209. ORIGINATING FROM UNDER THE RIGHT HORIZONTAL STABILIZER UPPER ATTACH POINT.
